# SDR ASAA2018020423444

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 312-328 RBL 28 INTERCOSTAL CRACKED UPPER FLANGE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL P/N 141A5410U12 AT FS 312-328 RBL 28 IAW BAC DWG 141A5400 REV A.
